AIMS Mathematics, 2019, 4(3): 896-909. doi: 10.3934/math.2019.3.896

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

The generalized Kudryashov method for new closed form traveling wave solutions to some NLEEs

1 Department of Applied Mathematics, Noakhali Science and Technology University, Bangladesh
2 Department of Mathematics, Khulna University of Engineering & Technology, Bangladesh
3 Department of Applied Mathematics, University of Rajshahi, Bangladesh

In this work, we construct closed form traveling wave solutions to some nonlinear evolution equations (NLEEs) associated with mathematical physics. This work implements the well-established generalized Kudryashov method (gKM) to compute new closed form traveling wave solutions to the Burgers-Huxley equation, the mKdV equation and the first extended fifth order nonlinear equation. Furthermore, in this investigation, we discuss the achieved results in details and portrayed some 2D and 3D figures with the aid of symbolic computation package like Mathematica. The worked-out results ascertained that the suggested generalized form of the Kudryashov method is a simple, efficient and reliable technique to deal with other kinds of NLEEs.
  Figure/Table
  Supplementary
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved